On oscillatory integral operators with folding canonical relations

Volume 132 / 1999

Allan Greenleaf, Andreas Seeger Studia Mathematica 132 (1999), 125-139 DOI: 10.4064/sm-132-2-125-139


Sharp $L^p$ estimates are proven for oscillatory integrals with phase functions Φ(x,y), (x,y) ∈ X × Y, under the assumption that the canonical relation $C_Φ$ projects to T*X and T*Y with fold singularities.


  • Allan Greenleaf, Andreas Seeger

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image